Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Zerit + Kaletra vs. Emtriva + Kaletra
Apr 25, 2004

After one year of treatment with Zerit + Kaletra + Covaricil I started showing lipoatrophy on my face. I asked the doc to change my regimen, but he only replaced Zerit with Emtriva.

Is that good enough to limit the development of lipoatrophy or should I also replace Kaletra? What would you suggest replacing Kaletra with?

My VL is undetectable and CD4 of about 600.

Thanks,

GB

Response from Dr. Henry

There is no evidence that I am aware of (nor have I observed it in my own practice)that switching off Kaletra would help. Stopping the Zerit could though a switch to Emtriva for that specific purpose has not been studied much (more data on abacavir for example). KH



Previous
low CD4 count-med related?
Next
taken off all meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement